Alert archive / Alabama / Flash Flood Watches in 2008
Flash Flood Watch 2, NWS Mobile, AL
NWS Mobile, AL issued this flash flood watch at Apr 11, 2008, 11:45 AM CDT for Covington County, Escambia County, Alabama. It took effect at Apr 11, 2008, 7:00 PM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2008, 11:45 AM CDT (16:45 UTC)
- In effect from
- Apr 11, 2008, 7:00 PM CDT
- Expired
- Apr 11, 2008, 10:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- None
Counties Covington County, AL, Escambia County, AL
The radar
The Eglin Afb radar (KEVX), 109 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KMOB 111645 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 1145 AM CDT FRI APR 11 2008 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH 7 AM SATURDAY MORNING... .A COLD FRONT WILL BE MOVING ACROSS THE REGION TONIGHT...BRINGING THE THREAT OF HEAVY RAINFALL TO THE AREA. THE CHANCES FOR HEAVY RAINFALL WILL BEGIN THIS EVENING...THEN INCREASE DURING THE OVERNIGHT HOURS. THE TIMING IS SUCH THAT A THUNDERSTORM LINE WILL BE MOVING EAST OF I-65 BY MID-EVENING AND PROGRESS EAST OF DESTIN BY SUNRISE SATURDAY. RAINFALL TOTALS ARE EXPECTED TO BE ONE TO TWO INCHES...WITH ISOLATED TOTALS OF TWO TO FOUR INCHES POSSIBLE IN SOME AREAS. DUE TO THE VERY HEAVY RAINS OF LAST WEEKEND OVER THE WATCH AREA...SMALL CREEKS AND STREAMS ARE ALREADY NEAR BANKFULL OVER THE EXTREME WESTERN FLORIDA PANHANDLE AND PARTS OF SOUTHERN ALABAMA...AND THIS SITUATION WILL LIKELY ONLY BE EXACERBATED WITH ANY ADDITIONAL HEAVY RAINFALL. THE MAIN CONCERN WILL BE WITH THESE SMALLER RIVERS AND CREEKS THAT COULD RISE TO NEAR OR OVER BANKFULL IN RESPONSE TO THE HEAVY RAINS. SOME PONDING OF WATER AND MINOR FLOODING OF AREA ROADWAYS WILL ALSO BE POSSIBLE DURING THE OVERNIGHT HOURS. ALZ059>064-FLZ001>006-120045- /O.NEW.KMOB.FF.A.0002.080412T0000Z-080412T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO 1145 AM CDT FRI APR 11 2008 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN ALABAMA... COVINGTON...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. * FROM 7 PM CDT THIS EVENING THROUGH 7 AM SATURDAY MORNING * A COLD FRONT WILL BE MOVING ACROSS THE REGION TONIGHT...BRINGING THE THREAT OF HEAVY RAINFALL TO THE AREA. THE CHANCES FOR HEAVY RAINFALL WILL BEGIN THIS EVENING...THEN INCREASE DURING THE OVERNIGHT HOURS. THE TIMING IS SUCH THAT A THUNDERSTORM LINE WILL BE MOVING EAST OF I-65 BY MID-EVENING AND PROGRESS EAST OF DESTIN BY SUNRISE SATURDAY. RAINFALL TOTALS ARE EXPECTED TO BE ONE TO TWO INCHES...WITH ISOLATED TOTALS OF TWO TO FOUR INCHES POSSIBLE IN SOME AREAS. DUE TO THE VERY HEAVY RAINS OVER THE WATCH AREA LAST WEEKEND...SMALL CREEKS AND STREAMS REMAIN AT OR NEAR BANKFULL. ANY ADDITIONAL HEAVY RAINFALL WILL LIKELY ONLY EXACERBATE THE SITUATION. THE MAIN CONCERN OVER THE WESTERN FLORIDA PANHANDLE AND PARTS OF SOUTHERN ALABAMA WILL BE WITH THESE SMALLER RIVERS AND CREEKS THAT COULD RISE TO NEAR OR OVER BANKFULL IN RESPONSE TO THE HEAVY RAINS. SOME PONDING OF WATER AND MINOR FLOODING OF AREA ROADWAYS WILL ALSO BE POSSIBLE DURING THE OVERNIGHT HOURS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. REMEMBER THAT FLASH FLOODING CAN BE VERY DANGEROUS. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
1 follow-up statement
000 WGUS64 KMOB 120330 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 1030 PM CDT FRI APR 11 2008 ...THE FLASH FLOOD WATCH HAS BEEN CANCELLED... .NEW GUIDANCE INDICATES THAT RAINFALL IS NOT EXPECTED TO BE AS HEAVY AS EARLIER INDICATED. A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE AREA OVERNIGHT. A FEW PLACES MAY CATCH UP TO AN INCH OR TWO OF RAIN OVER A SMALL AREA...BUT FLASH FLOODING IS NOT EXPECTED. SOME PONDING OF WATER IN LOW PLACES MAY OCCUR IN AREAS WHERE VERY HEAVY RAIN FELL LAST FRIDAY NIGHT. ALZ059>064-FLZ001>006-120430- /O.CAN.KMOB.FF.A.0002.000000T0000Z-080412T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO 1030 PM CDT FRI APR 11 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA AND NORTHWEST FLORIDA HAS BEEN CANCELLED. A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA OVERNIGHT...BUT THE RISK OF FLASH FLOOD PRODUCING RAIN HAS DIMINISHED. SOME PONDING OF WATER MAY OCCUR IN AREAS WHERE HEAVY RAIN FELL LAST FRIDAY NIGHT. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Apr 11, 4:25 AM CDT, 7 hours 20 minutes earlier.
Area forecast discussion, Apr 11, 4:25 AM CDT, 7 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
425 AM CDT FRI APR 11 2008
.SHORT TERM (TODAY AND TONIGHT)...DEEP LOW PRESSURE SYSTEM (989 MB)
OVER IOWA THIS MORNING IS FORECAST TO LIFT SLOWLY UP ACROSS LAKE
MICHIGAN BY LATE TONIGHT WITH A TRAILING COLD FRONT EASING INTO THE
DEEP SOUTH. AHEAD OF THE BOUNDARY...UPPER AIR TEMPERATURE PROFILES
CONTINUE TO INDICATE A THERMAL CAP AT 8 TO 10KFT. DOPPLER WEATHER
RADAR INDICATES SOME SHOWERS HERE AND THERE...BUT MID LEVEL CAP
LOOKS TO REMAIN STRONG ENOUGH AS TO PREVENT MUCH IN THE WAY OF
THUNDER THROUGH MUCH OF THE MORNING...EXCEPT THE FAR NORTHWEST ZONES
BY LATE MORNING. BY AFTERNOON...CAP SHOULD BEGIN TO ERODE ENOUGH
ALLOWING CONVECTIVE POTENTIAL ENERGY TO INCREASE UPWARDS OF 1000 TO
1500 J/KG...SUPPORTING THUNDERSTORMS MAINLY OVER THE WESTERN HALF OF
THE FORECAST AREA AS FRONT NEARS. WITH DEEP LOW WELL TO THE NORTH OF
OUR AREA...SOUTHWESTERLY LOW LEVEL JET LOOKS TO REMAIN IN THE 30 TO
40 KNOT RANGE...NOT AN OVERLY IMPRESSIVE NUMBER WHEN CONSIDERING
SEVERE WEATHER. HOWEVER...WITH DESTABILIZATION EXPECTED AND A BRIEF
WINDOW OF MARGINAL BULK SHEAR...WILL MENTION A FEW SEVERE
THUNDERSTORMS MAINLY OVER THE NORTHWEST HALF THE FORECAST AREA. WITH
BEST DYNAMICS LIFTING UP TO THE NORTH AND FLOW BECOMING
UNIDIRECTIONAL RESULTING IN A WEAKENING TREND IN SHEAR...FORECASTERS
ANTICIPATE SOME WEAKENING TO THE CONVECTIVE LINE AS IT MOVES
EASTWARD TONIGHT. IT APPEARS THE MAIN THREAT IN SEVERE THUNDERSTORMS
WILL BE DAMAGING STRAIGHT LINE WINDS WITHIN BOWING LINE SEGMENTS.
LATEST DOPPLER WEATHER RADAR WIND PROFILES SHOW 30 TO 35 KNOTS OF
WIND ABOUT 2KFT OFF THE SURFACE. WITH MIXING TODAY...EXPECT IT TO
BECOME BREEZY WITH SURFACE WINDS 15 TO 25 MPH WITH SOME HIGHER
GUSTS.
DUE TO DEEP SOUTHERLY FLOW...TEMPERATURES WARM INTO THE LOWER/MID
80S MOST AREAS. OVER THE BEACHES...WHERE SOUTHERLY FLOW COMES OFF
THE COOLER WATER...DAYTIME MAXIMUMS IN THE MID/UPPER 70S THERE.
/10
.LONG TERM (SATURDAY THROUGH NEXT FRIDAY)...THE COLD FRONT WILL BE
MAKING ITS EXIT SOUTHEASTWARD ACROSS SOUTH CENTRAL ALABAMA AND THE
WESTERN FLORIDA PANHANDLE SATURDAY MORNING...THEN A DRIER AIRMASS
WILL FILTER IN ACROSS THE REGION BEHIND THE FRONT IN THE LATE
MORNING AND AFTERNOON HOURS. WE CONTINUE WITH LIKELY POPS THROUGH
MID MORNING SATURDAY OVER THE PANHANDLE AND OUR INTERIOR EASTERN
ZONES...BUT QUICKLY TRIM THEM DOWN TO SLIGHT CHANCE OR LESS IN THE
EAST BY MID AFTEROON. THE GFS AND ECMWF ARE SIMILAR IN DIGGING THE
UPPER TROUGH SIGNIFICANTLY FAR SOUTH OVER THE SOUTHEASTERN STATES
SATURDAY THROUGH SUNDAY...BRINGING WRAP AROUND CLOUDCOVER TO THE
EASTERN TWO THIRDS OF OUR AREA ON SUNDAY. WE MIGHT EVEN SEE A FEW
SPRINKLES SUNDAY AS THE UPPER SHORTWAVE TRACKS SOUTHEAST ACROSS
ALABAMA...AND WE MENTIONED A SLIGHT CHANCE OF RAIN FOR SUNDAY FOR
THAT REASON. OTHERWISE...THE UPPER TROUGH TRANSITIONS EAST OFF THE
EASTERN SEABOARD LATE MONDAY INTO TUESDAY WITH CLEARING SKIES
EXPECTED OVER OUR AREA STARTING MONDAY AFTERNOON. THE GFS AND ECMWF
ARE ALSO IN FAIR AGREEMENT BRINGING SOME MUCH COOLER TEMPS TO OUR
REGION SUNDAY THROUGH TUESDAY...WITH OVERNIGHT READINGS GETTING DOWN
INTO THE 30S MOST INLAND AREAS SUNDAY NIGHT...THEN DOWN INTO THE
LOWER 30S OVER THE INLAND COUNTIES MONDAY NIGHT. OUR FORECAST TEMPS
ARE WARMER THAN THE GFS FOR SUNDAY NIGHT GIVEN SIGNIFICANT AMOUNTS
OF MECHANICAL MIXING (DUE TO WIND) AND CLOUDCOVER...AND WE TRENDED
JUST A COUPLE DEGREES WARMER THAN THE GFS FOR MONDAY NIGHT GIVEN WE
ARE DEEP INTO THE TRANSITION SEASON AND THE GFS MAY BE A TAD BIT
COOL. STILL...WE WILL HAVE TO WATCH OUT FOR A FROST OVER THE INLAND
AREAS BY MONDAY NIGHT. A DEEPLY DRY AIRMASS WILL PREVAIL THROUGH
LATE NEXT WEEK...SO NO RAIN WAS PUT INTO THE FORECAST PAST THIS
WEEKEND. /05
&&
.MARINE...A MODERATE ONSHORE FLOW CONTINUES TODAY WITH SEAS LOOKING
TO RANGE 4 TO 6 FEET ON AVERAGE. WILL HAVE CAUTIONARY WORDING IN
ZONES TODAY AS SMALLER MARINE CRAFT COULD HAVE SOME DIFFICULTY. COLD
FRONTAL PASSAGE SATURDAY MORNING BRINGS AN END TO THE THUNDERSTORMS
WITH A LIGHT TO MODERATE OFFSHORE FLOW SETTING UP. AS SURFACE HIGH
PRESSURE OVER THE NATIONS MID SECTION STRENGTHENS AND NOSES INTO THE
MARINE AREA...OFFSHORE FLOW INCREASES LATE IN THE WEEKEND. NORTHERLY
FLOW DECREASES AND SEAS START TO SUBSIDE BY TUESDAY...AS HIGH
PRESSURE TO THE NORTH WEAKENS. /10
&&
.FIRE WEATHER...ABOVE AVERAGE HUMIDITY VALUES AND STRONG SOUTHERLY
TRANSPORT WINDS WILL CONTINUE TODAY AHEAD OF AN APPROACHING COLD
FRONT. EXPECT TO SEE A SQUALL LINE MOVE EAST ACROSS THE FORECAST
AREA LATE TODAY AND TONIGHT JUST AHEAD OF THE COLD FRONT. THE COLD
FRONT WILL EXIT EAST OF THE AREA SATURDAY MORNING WITH NORTHWESTERLY
TRANSPORT WINDS AND A DRIER AIRMASS FILTERING IN ON SUNDAY. DEEPLY
DRY AIRMASS WILL RESULT IN MUCH LOWER RH VALUES SUNDAY...AND WE
MAINTAIN A FIRE WEATHER WATCH FOR SUNDAY ACROSS THE WESTERN FLORIDA
PANHANDLE DUE TO THE POTENTIAL OF LONG DURATIONS OF LOW RH. /05
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 81 62 73 46 / 40 70 40 10
PENSACOLA 78 62 71 48 / 30 60 60 10
DESTIN 77 65 70 52 / 20 60 60 10
EVERGREEN 83 61 70 43 / 40 70 40 10
WAYNESBORO 80 55 71 39 / 60 60 30 10
CAMDEN 82 60 71 43 / 60 70 30 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 11 AM SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&
10/MANISCALCO
05/GARMONHazardous weather outlook, Apr 11, 11:18 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED... NATIONAL WEATHER SERVICE MOBILE AL 1118 AM CDT FRI APR 11 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-121600- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1118 AM CDT FRI APR 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND OVERNIGHT. A COLD FRONT WILL APPROACH OUR REGION DURING THE AFTERNOON HOURS. ISOLATED THUNDERSTORMS...SOME LOCALLY SEVERE...WILL OCCUR OVER INTERIOR SOUTHEASTERN MISSISSIPPI EARLY AND THIS WILL PROGRESS EASTWARD INTO SOUTHWESTERN ALABAMA AS THE DAY PROGRESSES. CURRENTLY...FORECASTERS FEEL THAT THE EVENT COULD POSSIBLY BEGIN AS DAMAGING WIND THREAT AND END WITH YET ANOTHER HEAVY RAINFALL EVENT THAT WOULD TAKE SHAPE FROM MID-EVENING THROUGH OVERNIGHT. SMALL CREEKS AND STREAMS ARE ALREADY NEAR BANKFULL OVER THE EXTREME WESTERN FLORIDA PANHANDLE. THIS SITUATION WILL LIKELY ONLY BE EXACERBATED WITH ANY ADDITIONAL RAINFALL. A FLASH FLOOD WATCH WILL SOON BE ISSUED AND IT WILL BE IN EFFECT THROUGH SUNRISE SATURDAY. IF LARGE DIAMETER HAIL OCCURS...IT WILL MOSTLY BE OVER INTERIOR SOUTHEASTERN MISSISSIPPI AND EXTREME INTERIOR SOUTHWESTERN ALABAMA (WEST OF I-65) DURING THE AFTERNOON AND VERY EARLY EVENING. DAMAGING STRAIGHT LINE WINDS ARE THE PRIMARY THREAT WITH STRONGER STORMS THAT EVOLVE ALONG THE LINE. THE TORNADO THREAT IS LOW...BUT THE LOCAL VERTICAL WIND SHEAR AND ATMOSPHERIC INSTABILITY PROFILE IS SUPPORTIVE OF TORNADOES DURING THE MID AND LATE AFTERNOON...MAINLY WEST OF I-65. THE EVENING AND OVERNIGHT TIMING IS SUCH THAT A THUDERSTORM LINE WILL MOVE EAST OF I-65 BY MID-EVENING AND PROGRESS EAST OF DESTIN BY SUNRISE. RAINFALL TOTALS ARE EXPECTED TO BE ONE TO TWO INCHES WITH ISOLATED TOTALS OF TWO TO FOUR INCHES. THE MAIN CONCERN IS THE SMALLER RIVERS AND CREEKS OVER THE WESTERN FLORIDA PANHANDLE THAT COULD RISE TO NEAR OR OVER BANKFULL IN RESPONSE TO THE HEAVY RAINS. A HIGH RISK OF DANGEROUS RIP CURRENTS CONTINUES ALONG THE BEACHES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE TODAY. RIP CURRENTS CAN BE LIFE THREATENING TO ANYONE ENTERING THE SURF. MODERATE ONSHORE WINDS AND SEAS RANGING FROM 4 TO 6 FEET OVER THE MARINE AREA TODAY MAY LEAD TO POTENTIAL HAZARDS FOR THOSE OPERATING SMALLER MARINE CRAFT. .DAYS TWO THROUGH SEVEN...EARLY SATURDAY THROUGH THURSDAY. WITH HIGH PRESSURE STRENGTHENING LATE IN THE WEEKEND...OFFSHORE FLOW INCREASES ALONG WITH MODERATE SEAS...MAINTAINING THE HAZARD FOR RECREATIONAL AND COMMERCIAL BOATING. NO HAZARDOUS WEATHER IS FORECAST TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT SHOULD STAY TUNED TODAY FOR POSSIBLE ACTIVATION DUE TO THE POTENTIAL OF SEVERE WEATHER.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 2:07 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 38 min |
| Apr 11, 4:22 PM CDT | Tornado Warning | MOB | Choctaw, Washington | 53 min |
| Apr 11, 4:53 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 52 min |
| Apr 11, 5:15 PM CDT | Tornado Warning | MOB | Choctaw, Washington | 30 min |
| Apr 11, 5:34 PM CDT | Tornado Warning | MOB | Clarke | 41 min |
| Apr 11, 5:52 PM CDT | Flash Flood Warning | MOB | Choctaw, Clarke, Washington | 113 min |
| Apr 11, 6:09 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 27 min |
Nearby
Flash Flood Watches in Alabama, 2008Flash Flood Watches in Florida, 2008Every flash flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.